Morning after pillWatch
Hi guys was wondering if anyone has had the same as me . So Iv been taking the morning after pill pretty much regular since like November time periods have been okay no change really but iv took it 3/4 times this month and I came on ( well I think it’s my period anyway ) started off like it normally does but now it’s brown like as if I’m coming off 🤷🏻*♀️ Obviously used google and it said about a blockage or something but I’m now worrying like what if I start to haemorrhage or it’s caused something to happen 😩🙈 I have really bad anxiety so really worrying now it’s safe to say I won’t be taking anymore xx
You'll get this usually with emergency contraceptive pill as only side effect ok
One thing I will say is don't take this as a sign you not pregnant either ( only obviously you having inter course ) which I pressure you are ok . I'm not saying you are but just be aware of things to x
Would suggest really to look up on NHS choices website for more accurate information than Google.
If you really worry about this then talk to your GP as they will reassure you ok as even phonecall maybe enough with your GP.
I'm a midwife and like I said if worried on this speak to your GP please .